Statistical properties of the least squares estimator of maximum excreted drug amount

ЗаглавиеStatistical properties of the least squares estimator of maximum excreted drug amount
Вид публикацияJournal Article
Година на публикуване1999
АвториProdanova K
СписаниеAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Том88
IssueLivre 3
Pagination347-360
Резюме

Inaccuracy in estimation of the maximum excreted drug amount ($U^{\infty}$) is the main cause of errors in determination of some pharmacokinetic parameters of drugs. Usually, one estimates $U^{\infty}$ using observed values of the cummulative excretion ($U(t)$). This paper uses a new stochastic model to obtain the least squares estimator of $U^{\infty}$. The advantages of the model are that it is applicable for any drug, whose pharmacokinetics may be formalized with a linear $n$-compartment model ($n=1,2,3,...$) with or without phase of absorption and it may be used when the measurements for $U(t)$ are non-equidistant.

Прикачен файлРазмер
PDF icon 88-347-360.pdf263.12 KB